2022世界杯投注买球-2022年世界杯投注官网

数学系

王会玫

时间:2019年04月17日 21:48    文章浏览量:

王会玫,女,197910月出生,汉族,博士研究生,副教授。1998-2002年四川师范大学数学与软件学院数学教育专业,获理学学士学位;2004-2007年云南大学数学与统计学院应用数学硕士研究生,获理学硕士学位;2014--2019年云南大学数学与统计学院应用数学博士研究生,获理学博士学位;20028月参加工作。20104月至20114月,获国家留学基金委和日本科学技术国际交流中心(JISTEC)资助,以访问学者身份在日本大阪大学理学部研究访问;20139-20149月,参与西部之光访问学者项目,在南京大学数学系研究访问。

自2008年以来 ,先后担任《常微分方程》、《高等数学》和《线性代数》等课程的教学主讲。经过多年的摸索总结,教学中形成了自己的风格,教学深入浅出,富有启发性;类比得当,思路清晰,逻辑严密,能充分调动学生的学习积极性和主动性,教学效果良好。

2008年以来,主持省教育项目一项:《几类泛函微分方程周期解的研究》,2022年世界杯投注官网院级项目两项:《几类生物模型周期解的存在性与稳定性》、《四元数值中立型神经网络模型的概周期同步》;参与多项院级项目。发表论文10余篇,其中4篇被SCI检索收录。曾获2022年世界杯投注官网第三届青年教师课堂教学比赛三等奖;红云园丁奖---优秀实践教学指导奖。

                 代表性成果

编号

作者序

成果名称

发表或获奖情况

检索情况

 1

2

Modified wave operators for nonlinear   Schrodinger equations in lower order Sobolev spaces

Journal of Hyperbolic differential equations Vol.8   No.4,(2011) 1-17

SCI检索

2

1

Existence of positive periodic solution of an impulsive delay logistic   model

Far east Journal of Dynamical systems,2009,Vol.11   No.1,107-116


3

独立

Global attractivity of positive   periodic solution of an impulsive delay logistic model

Universal Journal of Mathematics and Mathematical   Sciences, Vol.2, No.1,20121-7


4

1

Existence of Periodic Solution for BAM Neural Networks   with Neutral Delays

昆明理工大学学报2012.12, Vol. 37, No.6, 92-101

中文核心

5

独立

The continuity of duality mappings and some Properties of the   η-rotundity   modulus, and the equivalent relations between them

《2022年世界杯投注官网学报》

2012,Vol.34,No.3,60-63.


6

共同第一作者

Almost periodic synchronization of quaternion-valued   shunting inhibitory cellular neural networks with mixed delays via   state-feedback control

PLOS ONE,2018,13(6):1-30.

SCI收录

7

2

Almost automorphic synchronization of quaternion-valued   high-order Hopfield neural networks with time-varying and distributed delays

IMA Journal of Mathematical Control and   Information, 2019, 36(3):983-1013,

SCI收录

8

2

Almost periodic synchronization of fuzzy cellular neural   networks with time-varying delays via state-feedback and impulsive control

International Journal of Applied Mathematics and   Computer Science, 2019,29(2):337-349.

SCI收录






网站地图